# SDR ABXA202509176229

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,279 hours, 28,196 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, UNUSUAL AIRFRAME VIBRATION.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  PERFORMED FLT CONTROL CHECK IAW AMM 27-00-00,  NO DEFECTS FOUND.  ADDED MORE FUEL TO AIRCRAFT AND PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00 OPS GOOD, NO VIBRATION NOTED.  AFTER MORE WEIGHT ON AIRCRAFT.  AIRCRAFT RETURNED TO SERVICE.
